# SDR ASAA2025082860506

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 64,090 hours, 22,801 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Part serial: 98020564
- Condition: Odor
- Location: Zone 900
- Part time: 70,396 hours, 44,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING PLASTIC SMELL IN AFT GALLEY AREA WE HAD THEM TURN ALL COMPONENTS OFF AND THE SMELL DISAPPEARED. GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY OVEN REF AMM 25-32-01/401 OPS CHECKED GOOD.
